Advertisement

Division of entire functions by polynomial ideals

Submitted Contributions
Part of the Lecture Notes in Computer Science book series (LNCS, volume 948)

Abstract

In [ASTW] it was given a Gröbner reduction based division formula for entire functions by polynomial ideals. Here we give degree bounds where the input function can be truncated in order to compute approximations of the coefficients of the power series appearing in the division formula within a given precision. In addition, this method can be applied to the approximation of the value of the remainder function at some point.

Keywords

Normal Form Entire Function Formal Power Series Polynomial Ideal Monomial Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AMR]
    Alonso, M.E., Mora, T., Raimondo, M.: A computational method for algebraic power series. J. Pure Appl. Algebra 77 (1992) 1–38.Google Scholar
  2. [ASTW]
    Apel, J., Stückrad, J., Tworzewski, P., Winiarski, T.: Reduction of everywhere convergent power series with respect to Gröbner bases. J. Pure Appl. Algebra, (to appear).Google Scholar
  3. [Ba]
    Bayer, D.: The division algorithm and the Hilbert Scheme. Ph.D. Thesis, Harvard University (1982).Google Scholar
  4. [kw]
    Becker, T., Weispfenning, V.: Gröbner Bases, A Computational Approach to Commutative Algebra. Springer, New York, Berlin, Heidelberg (1993).Google Scholar
  5. [Bu]
    Buchberger, B.: Ein Algorithmus zum Auffinden der Basiselemente des Restklassenringes nach einem nulldimensionalen Polynomideal. Ph.D. Thesis, Univ. Innsbruck (1965).Google Scholar
  6. [GR]
    Grauert, H., Remmert, R.: Analytische Stellenalgebren. Springer (1971).Google Scholar
  7. [Hi]
    Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero. Annals of Math. 79 (1964) 109–326.Google Scholar
  8. [Mo]
    Mora, T.: Seven variations on standard bases. Preprint, Univ. di Genova, Dip. di Mathematica, N. 45 (1988).Google Scholar
  9. [Ro1]
    Robbiano, L.: Term orderings on the polynomial ring. L.N.C.S. 204 (1985) 513–517.Google Scholar
  10. [Ro2]
    Robbiano, L.: On the theory of graded structures. J.Symb.Comp. 2 (1986) 139–170.Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1995

Authors and Affiliations

  • J. Apel
    • 1
  1. 1.Institut für InformatikUniversität LeipzigLeipzigGermany

Personalised recommendations